On many-one degrees

Journal of Symbolic Logic 28 (2):143-153 (1963)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2271595
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,756
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Recursive Well-Founded Orderings.Keh-Hsun Chen - 1978 - Annals of Mathematical Logic 13 (2):117-147.

Add more citations

Similar books and articles
Characterizing the Join-Irreducible Medvedev Degrees.Paul Shafer - 2011 - Notre Dame Journal of Formal Logic 52 (1):21-38.
Jump Operator and Yates Degrees.Guohua Wu - 2006 - Journal of Symbolic Logic 71 (1):252 - 264.
The Density of the Meet-Inaccessible R.E. Degrees.Zhang Qinglong - 1992 - Journal of Symbolic Logic 57 (2):585-596.
Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
Belief and Degrees of Belief.Franz Huber - 2009 - In F. Huber & C. Schmidt-Petri (eds.), Degrees of Belief. Springer.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
The Degrees of Conditional Problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.

Monthly downloads

Added to index

2009-01-28

Total downloads

6 ( #563,605 of 2,178,142 )

Recent downloads (6 months)

1 ( #316,663 of 2,178,142 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Order:
There  are no threads in this forum
Nothing in this forum yet.

Other forums